# SDR AALA20090714TUL18

- Difficulty date: July 10, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMR/010; 1 INCH CRACK, STATION 1474, LEFT HAND SIDE, LONGERON 24 LEFT HAND, IN FUSELAGE SKIN.  ACCOMPLISH PERMANENT REPAIR PER SRM 53-01.  STOP DRILLED PER AARD 53-30-00-04, DYE CHECKED, NO CRACKS REMAINING. INSTALLED DOUBLER PER SRM 53-01-00; FIGURE 2, SHEET 3.
